# SDR ASAA2014020606787

- Difficulty date: February 6, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 24,643 hours, 7,378 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1598
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 69,347 hours, 33,513 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, CONTROLLER, CABIN ZONE TEMP LT ILLUMINATED, IAW QRH.  LIGHT EXTINGUISHED WHEN MASTER CAUTION SYSTEM IS RESET.  ACFT GROUNDED. REF FIM 21-62 TASK 832 AND PACK/ ZONE W TEMP CONTROLLER BITE REF FIM 21-62, TASK 801. ACCOMPLISH TEMP CONTROLLER BITE. CONTROLLER SHOWS NR 2 CONTROLL FLT DECK TRIM VALVE FAULT.  REPLACED FLT DECK TRIM VALVE IAW AMM 21-61-21-000-801 AND AMM 21-61-21-400-801.
